# SDR HEEA0014508

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2285B
- Make and model: Bell 206B-3
- Aircraft serial: 3642
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Actuator
- Part number: 206062625003
- Condition: Failed
- Location: Engine De-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DE-ICE ACTUATOR DOES NOT STEP MOTOR.
